# SDR REXA201100435

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 23,290 hours, 20,137 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT ENGINE N2 OVER SPEED PEAKED TO 99.5 AT 101F OAT.  PER GE MANUAL 72-00-00 INSPECTION MUST BE PERFORMED WITHIN 10 FC OPENED DI-46424 IAW GE MANUAL FOR COMPLIANCE.
